MAUDE Adverse Event Report: ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SWIFTSTITCH HIP SUTURE PASSER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip labrum surgery the tip of the device broke.No part of the device remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SWIFTSTITCH HIP SUTURE PASSER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24716838
Report Number1220246-2026-01721
Device Sequence Number6121201
Product Code LXH
UDI-Device Identifier00888867300217
UDI-Public(01)00888867300217(11)251201(17)301130(10)5316174444
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIFTSTITCH HIP SUTURE PASSER
Device Catalogue NumberAR-4068HL
Device Lot Number5316174444
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown